# SDR SWIA201229533

- Difficulty date: February 6, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 23,956 hours, 16,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2ND TO LAST AISLE OVERHEAD EMERGENCY LIGHT INOPERATIVE.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
